MathSciNet Relay Station
MathSciNet bibliographic data
MR2754815 (2011k:34173) 34K20 (34D23 34K45 92D25)
Hu, Hongxiao; Wang, Kai; Wu, Dan Permanence and global stability for nonautonomous $N$-species Lotka-Volterra competitive system with impulses and infinite delays. J. Math. Anal. Appl. 377 (2011), no. 1, 145–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement